# SDR 0600261226

- Difficulty date: January 16, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Aircraft time: 102,440 hours, 21,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND EMERGENCY LIGHTS AT SEAT ROWS 31JH TO 38JH INOP.  REPLACED POWER SUPPLY AND BATTERY.  OPERATION CHECKS GOOD.
